# SDR USAA061420

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 663 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 S4L CRACKED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 51-10-02, DEFECT SIZE: .50 INCH.
